# SDR SIMA992601

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 9HB00593312
- Condition: Broken
- Location: Row 8a
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3738 - EMERGENCY EXIT LIGHT AT SEAT 8A IS LOOSE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT PANEL OVER SEAT 8A.  AIRCRAFT RETURNED TO SERVICE.  (M)
